MathSciNet Relay Station
MathSciNet bibliographic data
MR1477319 42B20
Chen, Lung-Kee; Fan, Dashan On singular integrals along surfaces related to black [block] spaces. Integral Equations Operator Theory 29 (1997), no. 3, 261–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement